# SDR 96ZZZX185

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10394
- Engine: Rroyce DART5327R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW NOTED REDUCED TORQUE INDICATED ON TAKEOFF.  CLIMB TORQUE INDICATED NORMAL.  PCU AND FCU WERE CHANGED WITH NO EFFECT.  WET TAKEOFF POWER NORMAL.  ENGINE WAS REMOVED AND SENT TO ROLLS ROYCE CANADA.  TEAR DOWN INDICATES FAILURE OF LAY SHAFT FRONT BEARING ROLLERS AND INNER TRACKS.  ALL FILTERS IN OTHER ENGINES IN FLEET INSPECTED WITH NO EVIDENCE OF TROUBLE WITH OTHER ENGINES.
